Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Nov 20, 2015, 5:13 PM CST for Okaloosa County, Florida. It took effect at Nov 20, 2015, 6:00 PM CST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2015, 5:13 PM CST (23:13 UTC)
- In effect from
- Nov 20, 2015, 6:00 PM CST
- Expired
- Nov 21, 2015, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 7.98 ft at Nov 20, 2015, 10:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
190 WGUS44 KMOB 202313 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 513 PM CST FRI NOV 20 2015 ...The National Weather Service in Mobile has issued a flood warning for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-211200- /O.NEW.KMOB.FL.W.0036.151121T0000Z-151121T1200Z/ /CRVF1.1.ER.151121T0000Z.151121T0000Z.151121T0600Z.NO/ 513 PM CST FRI NOV 20 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Shoal River Near Crestview * From this evening until Saturday morning * At 4 PM Friday the stage was...8 feet. * Minor flooding is forecast * Flood stage is 8 feet. * Forecast to rise to flood stage by this evening. The river will fall below flood stage by Saturday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
1 follow-up statement
574 WGUS84 KMOB 210154 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 754 PM CST FRI NOV 20 2015 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-211200- /O.CON.KMOB.FL.W.0036.000000T0000Z-151121T1200Z/ /CRVF1.1.ER.151121T0600Z.151121T0600Z.151121T0600Z.NO/ 754 PM CST FRI NOV 20 2015 The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From after midnight tomorrow until Saturday morning. * At 7 PM Friday the stage was 7.9 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by after midnight tomorrow. The river will fall below flood stage by Saturday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 20, 4:02 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Nov 20, 4:02 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 402 PM CST FRI NOV 20 2015 .NEAR TERM /NOW THROUGH SATURDAY/... BROAD UPPER TROF CURRENTLY OVER MUCH OF THE CENTRAL PART OF THE COUNTRY BEGINS TO DIG LATE TONIGHT AND EARLY SAT GENERALLY OVER THE MID SECTION OF THE COUNTRY MOVING EASTWARD REACHING THE MID MS/TN RIVER VALLEYS BY 00Z SUN. AHEAD OF THIS SYSTEM DEEPER MOISTURE GENERALLY FROM THE W AND SW WEST BEGINS TO ADVECT EASTWARD ACROSS THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES COUPLED WITH A VERY LIMITED RETURN FLOW NEAR THE SFC LEADING TO LIMITED COVERAGE OF SHOWERS AND MAYBE A FEW EMBEDDED THUNDERSTORMS AHEAD AND ALONG A STRONG SURFACE COLD FRONT APPROACHING FROM THE WEST. WITH THIS...THE BEST CHANCE FOR MEASURABLE RAIN WILL BE OVER WESTERN AND COASTAL SECTIONS OF THE FORECAST AREA BY LATE SAT AFTERNOON WITH THE HEAVIER SHOWERS ALONG WITH A FEW ISOLATED THUNDERSTORMS CONFINED TO THE COAST OR GENERALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. ALTHOUGH WE WILL LIKELY SEE SOME DECENT SHEAR AND MID LEVEL FORCING WITH THIS PATTERN BY SAT AFTERNOON THE THREAT FOR SEVERE WEATHER WILL REMAIN LOW TO NIL DUE MOSTLY TO VERY LIMITED INSTABILITY. THIS SYSTEM ALSO LOOKS TO BE RATHER PROGRESSIVE WITH ITS MOVEMENT DUE TO THE LARGE COLD AIRMASS I AND MUCH THICKNESS VALUES IN ITS WAKE. LATEST MODEL SOUNDINGS SUPPORT THIS REASONING SHOWING THE BEST MOISTURE PROFILES OVER THE LOWER PART OF THE FORECAST AREA STRETCHING WELL OFFSHORE BY SAT AFTERNOON. FOR LATE TONIGHT AND EARLY SAT MORNING LOWER CLOUDS BEGIN TO DEVELOP ACROSS MOST AREAS WITH MAYBE SOME PATCHY FOG THROUGH ABOUT 14Z. AS FOR TEMPS WILL LEAN TOWARDS THE COOLER MAV GUIDANCE FOR LOWS TONIGHT AND USE A BLEND OF THE MAV/MET MOS GUIDANCE FOR HIGHS ON SAT. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 40S FOR MOST INLAND AREAS AND THE LOWER TO UPPER 50S CLOSER TO THE COAST. HIGHS SAT WILL BE IN THE UPPER 60S TO THE NORTH AND THE LOWER 70S CLOSER TO THE COAST. 32/EE .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... POTENTIAL WEATHER IMPACTS THROUGH MONDAY INCLUDE THE POSSIBILITY OF FREEZING TEMPERATURES SUNDAY NIGHT/MONDAY MORNING. THE COLD FRONT CONTINUES TO HEAD EAST ACROSS THE FORECAST AREA SATURDAY NIGHT...AND IS EXPECTED TO REACH CENTRAL FLORIDA SUNDAY MORNING. STRONG LOW-LEVEL COLD AIR ADVECTION IS EXPECTED TO SPREAD SOUTH/EASTWARD ACROSS THE FORECAST AREA SATURDAY EVENING IN WAKE OF THE FRONT...AS NORTHERLY WINDS PICK UP A BIT IN SPEED. ISOLATED TO SCATTERED SHOWERS WILL CONTINUE SOUTH/EAST OF IH-65 SATURDAY EVENING...AS THE AXIS OF A POWERFUL UPPER-LEVEL TROUGH COMBINES WITH ANY MOISTURE POOLING NEAR THE FRONT. PRECIPITATION SHOULD DIMINISH FROM THE NORTH/WEST AS SATURDAY NIGHT CONTINUES...AS DRIER AIR WORKS ITS WAY INTO THE REGION. LINGERING CLOUD COVER SATURDAY NIGHT SHOULD COMBINE WITH ELEVATED WIND SPEEDS TO TO OFFSET SOME OF THE LOW-LEVEL COLD ADVECTION. AS SUCH...FREEZING TEMPERATURES ARE NOT EXPECTED THROUGH SUNDAY MORNING. WIND CHILLS...HOWEVER...WILL LIKELY DROP TO 32 (OR SLIGHTLY BELOW) LATE SATURDAY NIGHT/EARLY SUNDAY MORNING NORTH/WEST OF IH-65. ANOTHER REINFORCING SHOT OF COLDER AND DRIER AIR WILL DIVE INTO THE REGION SUNDAY AS THE UPPER TROUGH FINALLY MOVES EAST OF THE FORECAST AREA. THIS WILL ALLOW THE PRESSURE GRADIENT TO WEAKEN...AS A RIDGE OF SURFACE HIGH PRESSURE STRETCHES FROM THE MID-SOUTH TO CENTRAL TEXAS. AS SUCH...HIGH TEMPERATURES SUNDAY WILL LIKELY STRUGGLE TO MAKE IT INTO THE 50S IN SOME PARTS OF THE CENTRAL GULF COAST...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI INTO PARTS OF CENTRAL ALABAMA. WITH NEARLY CLEAR SKIES AND LIGHTER WIND SPEEDS...NEARLY IDEAL CONDITIONS FOR RADIATIONAL COOLING APPEAR TO BE SETTING UP FOR MONDAY NIGHT/TUESDAY MORNING. GIVEN THE STRENGTH OF THIS COLD AIRMASS...CONFIDENCE IS INCREASING THAT OUR AREA WILL LIKELY SEE THE FIRST WIDESPREAD FREEZE OF THE COLD SEASON AT THIS TIME. PROBABILISTIC INFORMATION FROM NCEP'S GLOBAL ENSEMBLE SYSTEM SUGGESTS A "NEAR CERTAINTY" OF AT LEAST FREEZING TEMPERATURES OVER MOST PLACES (GENERALLY) ALONG AND NORTH OF IH-10. A FREEZE WATCH WILL LIKELY BE UNDER CONSIDERATION BY SUBSEQUENT SHIFTS FOR PARTS OF THE AREA. AVAILABLE GUIDANCE BLENDS HAVE BEEN UNDERCUT BY SEVERAL DEGREES TO MORE ADEQUATELY REPRESENT EXPECTED FORECAST CONDITIONS. /02/ .LONG TERM /TUESDAY THROUGH FRIDAY/... POTENTIAL WEATHER IMPACTS THROUGH FRIDAY INCLUDE THE POSSIBILITY OF FREEZING TEMPERATURES MONDAY NIGHT/TUESDAY MORNING. UPPER-LEVEL FLOW BECOMES NEARLY ZONAL HEADING INTO TUESDAY... RESULTING IN THE SURFACE HIGH PARKING ITSELF ACROSS THE TENNESSEE VALLEY. ANOTHER RADIATIONAL COOLING NIGHT MAY BE SEEN AGAIN MONDAY NIGHT/TUESDAY MORNING...WITH TEMPERATURES AGAIN REACHING FREEZING (OR A COUPLE OF DEGREES COLDER) OVER PARTS OF THE REGION. AGAIN... I HAVE UNDERCUT AVAILABLE GUIDANCE BLENDS BY A COUPLE OF DEGREES TO MORE ADEQUATELY REPRESENT THE NATURE OF THIS SHALLOW COLD AIRMASS. NEXT STORM SYSTEM MOVES ONSHORE IN THE PACIFIC NORTHWEST TUESDAY NIGHT. AS THE TROUGH DEEPENS TO OUR WEST...EXPECT SHORTWAVE RIDGING TO DEVELOP ACROSS THE SOUTHEAST IN RESPONSE AS THE FLOW AMPLIFIES IN THE UPPER ATMOSPHERE. THIS...COMBINED WITH THE SURFACE HIGH SLIDING EAST...SHOULD RESULT IN WARMING TEMPERATURES BY THANKSGIVING DAY. GIVEN THE UNCERTAINTY EVIDENT IN THE ENSEMBLES MEMBERS DURING THIS TIME PERIOD...I'VE PLAYED IT CONSERVATIVELY FOR NOW. HOWEVER... THESE TEMPERATURES MIGHT (AND I EMPHASIZE MIGHT) BE A SKOSH WARMER DEPENDING ON HOW THINGS EVOLVE. PEEKING INTO THE CRYSTAL BALL...WE MAY SEE THE NEXT COLD FRONT MOVE ACROSS OUR AREA SOMETIME NEXT WEEKEND. TIMING DETAILS ARE PRETTY SKETCHY AT THIS POINT THOUGH. THANKS TO THE WFOS IN JACKSON MS AND BIRMINGHAM AL FOR ALL OF THE COLLABORATIVE EFFORTS THIS AFTERNOON. /02/ && .MARINE... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK. THIS PATTERN WILL LEAD TO A REINFORCING COLD FRONT MOVING ACROSS THE MARINE AREA LATE SATURDAY AND SATURDAY NIGHT. SCATTERED TO NUMEROUS SHOWERS ALONG WITH A FEW THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT ESPECIALLY WELL OFFSHORE. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE SATURDAY NIGHT THROUGH MONDAY MORNING WITH SEAS BUILDING TO NEAR 8 FT WELL OFFSHORE BY LATE SAT NIGHT. AS A RESULT SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE SATURDAY THROUGH EARLY NEXT WEEK. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 54 71 43 53 / 10 30 20 10 PENSACOLA 60 71 48 56 / 20 40 30 10 DESTIN 61 70 51 58 / 10 40 40 10 EVERGREEN 49 69 43 53 / 10 20 20 0 WAYNESBORO 47 69 36 50 / 10 20 10 0 CAMDEN 48 69 39 51 / 10 20 10 0 CRESTVIEW 51 70 47 56 / 10 30 30 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB BUTTS/ESBENSEN
Hazardous weather outlook, Nov 20, 4:15 AM CST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 415 AM CST FRI NOV 20 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 415 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THE WEEKEND. THE FIRST LIGHT FREEZE OR NEAR FREEZING TEMPERATURES OF THE SEASON MAY IMPACT INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-211015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 415 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH LATE MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL BRING STRONG OFFSHORE FLOW AND BUILDING SEAS LATE SATURDAY NIGHT THROUGH EARLY MONDAY. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY.
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.